# SDR MASA200500316

- Difficulty date: April 25, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 14,492 hours, 13,267 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2940 PHL.  THE AIRCRAFT RETURNED TO THE FIELD DUE TO PITOT BASE HEAT CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE P/B HEAT SPLICE.
